# SDR DALA2022100506485

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 90,564 hours, 42,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3221, DURING CABIN INTERIOR CHK FOUND R1 DOOR EMERGENCY ASSIST CYL BELOW MINIMUM. CORRECTIVE ACTION: RE-CHARGED R1 DOOR OPERATING CYL TO ITS CORRECT PSI. LP 8316617
